# SDR 2004F00293

- Difficulty date: August 12, 2004
- Submitted: September 2, 2004
- Operation: Air carrier
- Aircraft: N5113
- Make and model: Cessna 750
- Aircraft serial: 7500013
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 4940
- Condition: Intermittent
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND LEFT ENGINE FIRE WARNING ILLUMINATED WITH APU RUNNING AND ENGINE OFF.  FIRE DETECTION CONTROL UNIT CAUSING INTERMITTENT FIRE WARNINGS.  LONG BEACH CESSNA SERVICE CENTER REMOVED AND REPLACED THE LEFT ENGINE FIRE WARNING CONTROL UNIT.  OPERATIONAL TEST PERFORMED AND AIRCRAFT RETURNED TO SERVICE.  (M)
